HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Is Taking Bisoprolol 5MG Daily Dangerous When Still Smoking Methamphetamine?

default
Posted on Tue, 14 Jul 2020
Question: Is taking Bisoprolol 5MG Daily dangerous when still smoking methamphetamine? I was placed on Bisoprolol for my tachycardia (And yes I am aware that the meth is the cause for the tachycardia) I just want to know is this an even more dangerous combination?
doctor
Answered by Dr. Ilir Sharka (27 minutes later)
Brief Answer:
I would explian as follows:

Detailed Answer:
Hello!

Welcome on - Ask a Doctor - service!

I passed carefully through your concern and would like to explain that you shouldn't worry about the combination od Bisoprolol and Methamphetamine.
No adverse interaction has been detected by concomitant use.

Anyways, I would strongly recommend stopping Methanphetamine use as it may lead to dangerous heart conditions.

Hope to have been helpful to you!

in case of any further questions, feel free to ask me again.

Kind regards,

Dr. Ilir Sharka
cardiologist
Note: For further queries related to coronary artery disease and prevention, click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 9535 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is Taking Bisoprolol 5MG Daily Dangerous When Still Smoking Methamphetamine?

Brief Answer: I would explian as follows: Detailed Answer: Hello! Welcome on - Ask a Doctor - service! I passed carefully through your concern and would like to explain that you shouldn't worry about the combination od Bisoprolol and Methamphetamine. No adverse interaction has been detected by concomitant use. Anyways, I would strongly recommend stopping Methanphetamine use as it may lead to dangerous heart conditions. Hope to have been helpful to you! in case of any further questions, feel free to ask me again. Kind regards, Dr. Ilir Sharka cardiologist